MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT
Model Number IGW0032-15
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A fragment of the involved device was returned to intervascular and was inspected by our quality assurance manager.His comments are as follows: "the product has not been returned in its entirety and it is damaged and soiled.Concerning the flexibility of the product, as it has been soiled and dried, it is not possible to carry out an analysis." a review of the complaint device history records indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests.Specifically, no anomaly was evidenced in the textile or collagen coating records.Moreover, the tests include a 100% visual inspection of the graft.A retention sample of the same textile type and from same lot as the involved device has been identified.An examination by the quality department will be performed.The review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
According to the surgeon, the surgery did not happen as usual.The involved graft was not flexible and was difficult to handle intraoperatively.A small sample of the graft was returned for examination.It is unknown if a portion of the graft remained implanted.Patient was neither injured nor endangered.
 
Event or Problem Description
It was confirmed that the graft remained implanted.
 
Additional Manufacturer Narrative
(11/213) the analysis of a retention sample of the same textile type and from same lot as the involved device was performed by a quality control technician.No anomaly was found.The elasticity of the product was found to be the same as what is observed in routine quality control.(67) the outcome of our investigation suggests that the graft was not defective.The case was reviewed and discussed with the r&d team.It was confirmed that our process may lead to slight difference in crimp density (crimps/cm, i.E.Stretchability of the graft), but since this is not associated to the graft performance, there is no defined product specification related to stretchability.

Brand Name
INTERGARD WOVEN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8456821
Report Number1640201-2019-00020
Device Sequence Number3014162
Product Code DSY
UDI-Device Identifier00384401000273
UDI-Public00384401000273
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2023
Device Model NumberIGW0032-15
Device Catalogue NumberIGW0032-15
Device Lot Number18L29
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2019
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1